# SDR FDEA201105241972

- Difficulty date: May 24, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR BS 620 AFT O/B SUPPORT FITTING HAS ELONGATED FASTENER HOLES REMOVED DAMAGED BS 620 TENSION ANGLE (SUPPORT FITTING), FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-30-2, 51-10-2, AND DRAWING 53FX1286.
